# SDR 2023FA0000151

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: General aviation
- Aircraft: N839RM
- Make and model: Robsin R44
- Aircraft serial: 2327
- Aircraft time: 1,317 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: C64712REVZ
- Part serial: H124252
- Condition: Rough
- Part time: 1,317 hours
- Component: Swashplate
- Component part number: C0176REVAD
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND ROUGH FEELING SWASHPLATE BEARING. THIS BEARING HAS A LIMITED LIFE LIMIT, BUT IS NEVER TO BE INSPECTED FOR ROUGHNESS. 100 HR/ ANNUAL INSPECTION PROCESS DOES NOT CALL FOR THE REMOVAL OF HARDWARE TO CHECK SWASHPLATE AT ANY HOUR/DATE INTERVAL. 

ROBINSON DOES GIVE A PROCEDURE TO SERVICE THIS PROCEDURE WHERE IT IS MENTIONED THAT NO ROUGHNESS IS ALLOWED IN THE BEARING. THE SERVICING PROCEDURE IN THIS MM IS NOT LISTED TO BE COMPLETE AT ANY PARTICULAR TIME, EITHER. ITS JUST A PROCEDURE ONE CAN FOLLOW IF THEY EVER SO DESIRE.
